Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 17, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 12, 2010, 4:18 PM CDT for 6 counties in Illinois. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2010, 4:18 PM CDT (21:18 UTC)
- Expired
- Jun 12, 2010, 10:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Christian County, IL, DeWitt County, IL, Logan County, IL, Macon County, IL, Piatt County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 50 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 4:55 PM CDT | FLOOD | Decatur, IL | SEVERAL CARS FLOODED ON I-72 AND RT 121 |
| Jun 12, 7:00 PM CDT | HEAVY RAIN 2.1 | Boody, IL | STORM TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.3 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2783 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
723
WGUS53 KILX 122118
FFWILX
ILC021-039-107-115-147-167-130330-
/O.NEW.KILX.FF.W.0017.100612T2118Z-100613T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
418 PM CDT SAT JUN 12 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
EXTREME SOUTHEASTERN LOGAN COUNTY IN CENTRAL ILLINOIS...
MACON COUNTY IN CENTRAL ILLINOIS...
NORTHERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
PIATT COUNTY IN CENTRAL ILLINOIS...
SOUTH CENTRAL DE WITT COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1030 PM CDT.
* AT 417 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL AMOUNTS OF 1 TO 2 INCHES HAVE BEEN ESTIMATED
WITH THESE STORMS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DECATUR...MONTICELLO...ARGENTA...BEMENT...BLUE MOUND...CERRO
GORDO...DE LAND...EDINBURG...FORSYTH...HARRISTOWN...ILLIOPOLIS...
LONG CREEK...MACON...MAROA...MECHANICSBURG...MOUNT AUBURN...MOUNT
ZION...NIANTIC...OREANA...RIVERTON...ROCHESTER...SHERMAN...
STONINGTON...WARRENSBURG...WELDON AND WHITE HEATH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3993 8847 3979 8876 3974 8879 3974 8882
3966 8883 3966 8903 3964 8904 3960 8958
3993 8962 3994 8919 4015 8886 4017 8846
$$
GOETSCH3 follow-up statements
230
WGUS73 KILX 122207
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
507 PM CDT SAT JUN 12 2010
ILC021-039-107-115-147-167-130330-
/O.CON.KILX.FF.W.0017.000000T0000Z-100613T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN IL-SANGAMON IL-MACON IL-DE WITT IL-PIATT IL-LOGAN IL-
507 PM CDT SAT JUN 12 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EXTREME SOUTHEASTERN
LOGAN...PIATT...SOUTH CENTRAL DE WITT...MACON...EASTERN SANGAMON AND
NORTHERN CHRISTIAN COUNTIES UNTIL 1030 PM CDT...
AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RAINFALL AMOUNTS ARE ESTIMATED AT OVER 2 INCHES.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DECATUR...MONTICELLO...ARGENTA...BEMENT...BLUE MOUND...CERRO GORDO...
DE LAND...EDINBURG...FORSYTH...HARRISTOWN...ILLIOPOLIS...LONG
CREEK...MACON...MAROA...MECHANICSBURG...MOUNT AUBURN...MOUNT ZION...
NIANTIC...OREANA...RIVERTON...ROCHESTER...SHERMAN...STONINGTON...
WARRENSBURG...WELDON AND WHITE HEATH.
AT 455 PM...SEVERAL CARS WERE REPORTED FLOODED IN DECATUR ON
INTERSTATE 72 AND ROUTE 121.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3993 8847 3979 8876 3974 8879 3974 8882
3966 8883 3966 8903 3964 8904 3960 8958
3993 8962 3994 8919 4015 8886 4017 8846
$$
GOETSCH954
WGUS73 KILX 122322
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
622 PM CDT SAT JUN 12 2010
ILC021-039-107-115-147-167-130330-
/O.CON.KILX.FF.W.0017.000000T0000Z-100613T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN IL-SANGAMON IL-MACON IL-DE WITT IL-PIATT IL-LOGAN IL-
622 PM CDT SAT JUN 12 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EXTREME SOUTHEASTERN
LOGAN...PIATT...SOUTH CENTRAL DE WITT...MACON...EASTERN SANGAMON AND
NORTHERN CHRISTIAN COUNTIES UNTIL 1030 PM CDT...
AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
2 TO 2.5 INCHES OF RAINFALL HAS OCCURRED IN THE WARNING AREA. MUCH OF
THE HEAVY RAIN HAS MOVED EAST OF THE AREA. HOWEVER...IT WILL TAKE
SOME TIME FOR THE WATER TO RECEED. THEREFORE THE WARNING REMAINS IN
EFFECT.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...DECATUR...
MONTICELLO...ARGENTA...BEMENT...BLUE MOUND...CERRO GORDO...DE LAND...
EDINBURG...FORSYTH...HARRISTOWN...ILLIOPOLIS...LONG CREEK...MACON...
MAROA...MECHANICSBURG...MOUNT AUBURN...MOUNT ZION...NIANTIC...
OREANA...RIVERTON...ROCHESTER...SHERMAN...STONINGTON...WARRENSBURG...
WELDON AND WHITE HEATH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3993 8847 3979 8876 3974 8879 3974 8882
3966 8883 3966 8903 3964 8904 3960 8958
3993 8962 3994 8919 4015 8886 4017 8846
$$
GOETSCH711
WGUS73 KILX 130300
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1000 PM CDT SAT JUN 12 2010
ILC021-039-107-115-147-167-130314-
/O.CAN.KILX.FF.W.0017.000000T0000Z-100613T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN IL-SANGAMON IL-MACON IL-DE WITT IL-PIATT IL-LOGAN IL-
1000 PM CDT SAT JUN 12 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EXTREME
SOUTHEASTERN LOGAN...PIATT...SOUTH CENTRAL DE WITT...MACON...EASTERN
SANGAMON AND NORTHERN CHRISTIAN COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
&&
LAT...LON 3993 8847 3979 8876 3974 8879 3974 8882
3966 8883 3966 8903 3964 8904 3960 8958
3993 8962 3994 8919 4015 8886 4017 8846
$$
AUTENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 4:12 PM CDT, 6 minutes earlier.
Area forecast discussion, Jun 12, 4:12 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 412 PM CDT SAT JUN 12 2010 .DISCUSSION... ISSUED 412 PM CDT SAT JUN 12 2010 COMPLEX SITUATION EVOLVED OVER THE CWA THIS AFTERNOON. MCS MOVED OUT OF IOWA EARLY THIS AFTERNOON...MOVING INTO JUICY UNCAPPED AIR WITH CAPE VALUES OVER 3500 J/KG IN SOME AREAS. THUNDERSTORMS RAPIDLY INCREASED AHEAD OF THE ORIGINAL LINE OF MCS STORMS AND THE LINE CURRENTLY IS GENERALLY BETWEEN I-55 AND I-57. EARLIER HAD TO ISSUE A HEAT ADVISORY FOR AREAS SOUTH OF I-70 AS WIDESPREAD VALUES OVER 100F HAD DEVELOPED BY EARLY AFTERNOON. AREAS FURTHER NORTH IN CENTRAL ILLINOIS DID GET NEAR 100F HEAT INDEX AT TIMES BEFORE THE INCREASED CLOUDS ARRIVED. THUNDERSTORM THREATS OVER THE NEXT FEW DAYS CONSTITUTE THE MAIN FORECAST CHALLENGE FOR THIS PACKAGE...ALONG WITH ASSOCIATED HEAVY RAIN POTENTIAL. SHORT TERM...TONIGHT THROUGH TUESDAY... 18Z SURFACE CHART WAS COMPLICATED BY THE MCS...BUT THE MAIN COLD FRONT GENERALLY EXTENDED FROM EASTERN MICHIGAN THROUGH CENTRAL IOWA...THEN SOUTHWEST INTO KANSAS. GENERAL CONSENSUS AMONG THE MODELS WOULD BE TO BRING IT INTO CENTRAL ILLINOIS SOMETIME ON SUNDAY...MOST LIKELY REACHING I-72 DURING THE EVENING. MOST OF THE RAIN ACTIVITY ACROSS THE CWA TONIGHT SHOULD BE IN THE EVENING. HOWEVER...MAY BEGIN TO SEE RENEWED MCS ACTIVITY MOVE IN LATE. REDEVELOPMENT ON SUNDAY MAY HINGE ON WHERE ANY RESIDUAL BOUNDARIES SET UP...AS WELL AS HOW WELL THE ATMOSPHERE CAN DESTABILIZE WITH ANY CLOUD COVER AROUND. WENT WITH 50 PERCENT POPS OVER MOST OF THE AREA SUNDAY INTO SUNDAY NIGHT. PASSAGE OF THE FRONT SHOULD SLOW DOWN SUNDAY NIGHT INTO MONDAY...AS ANOTHER WAVE DEVELOPS SOUTHWEST OF HERE AND MOVES NORTHEAST INTO THE GREAT LAKES. WILL NEED TO KEEP THUNDER CHANCES GOING MONDAY AND TUESDAY. SEVERE WEATHER THREAT IS MORE MUDDLED DURING THIS PERIOD...BUT IF ANY OCCURRED...THE SOUTHERN CWA WOULD BE MORE LIKELY AS IT REMAINS SOUTH OF THE BOUNDARY. LINGERING RAIN SHOULD FINALLY END TUESDAY NIGHT...AS THE FRONT FULLY PUSHES THROUGH THE CWA. LONG TERM...WEDNESDAY THROUGH SATURDAY... UPPER RIDGE BEGINS TO BUILD AGAIN ACROSS THE REGION AFTER MIDWEEK...WITH TEMPERATURES NEAR 90 LIKELY AGAIN THURSDAY AND FRIDAY. NEXT SHORTWAVE IS SLATED TO ARRIVE SOMETIME ON FRIDAY...ALTHOUGH THERE IS SOME DISAGREEMENT IN THE SPEED OF THIS...WITH THE ECMWF THE FASTER SOLUTION. CURRENTLY WILL ONLY GO WITH SLIGHT CHANCE POPS FRIDAY AND FRIDAY NIGHT UNTIL SOME AGREEMENT BEGINS TO TAKE SHAPE. GEELHART && .AVIATION... ISSUED 1245 PM CDT SAT JUN 12 2010 TIMING A STRONG TO POTENTIALLY SEVERE LINE OF CONVECTION ON LEADING EDGE OF MCS OVER SW IA...NW MO AND MOVING INTO WESTERN IL MOVING EAST TO PIA BY 20Z...I-55 AT BMI AND SPI BY 21Z...DEC BY 22Z AND CMI BY 23Z AND LAST 2-3 HOURS. HAVE IFR TO MFR VISIBILITIES AND CEILINGS POSSIBLE WITH WSW WINDS 15 TO 20 KTS AND GUSTS OF 30 TO 40 KTS AND POTENTIALLY STRONGER THIS AFTERNOON WITH PASSAGE OF DEVELOPING SQUALL LINE. QUIETER WX CONDITIONS EXPECTED AFTER SUNSET TONIGHT THROUGH SUNDAY MORNING. HAVE MVFR VISIBILITIES FROM LIGHT FOG/HAZE AGAIN LATER TONIGHT AND EARLY SUNDAY MORNING. SCATTERED CONVECTION TO DEVELOP AGAIN IN TROPICAL AIR MASS SUNDAY AFTERNOON AFTER 18Z/1 PM SUNDAY. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ILZ066>068-071>073. &&
Hazardous weather outlook, Jun 12, 3:21 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 321 PM CDT SAT JUN 12 2010 ILZ036-040-041-047-049-050-131200- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 321 PM CDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR OVER CENTRAL ILLINOIS TONIGHT...WITH SOME OF THE STORMS BEING SEVERE AT TIMES...ESPECIALLY THIS EVENING. DAMAGING WINDS WILL BE THE MAIN CONCERN...ALONG WITH LOCALLY TORRENTIAL DOWNPOURS AND FREQUENT INTENSE LIGHTNING. THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HAVANA DOWNSTREAM...FOR SEVERAL MORE DAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SIMILAR THREAT FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL EXIST FROM SUNDAY THROUGH TUESDAY. SOME OF THE STORMS ON SUNDAY MAY ALSO BE SEVERE. HEAVY RAINFALL...STRONG WINDS...AND FREQUENT LIGHTNING WILL AGAIN BE POSSIBLE. THE SEVERE THREAT FOR MONDAY AND TUESDAY IS MORE UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING...AND MAY BE NEEDED AGAIN ON SUNDAY. ILZ027>031-037-038-042>046-048-051>057-061-131200- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-KNOX-LOGAN-MACON- MARSHALL-MCLEAN-MENARD-MOULTRIE-PEORIA-PIATT-SANGAMON-SHELBY- STARK-TAZEWELL-VERMILION-WOODFORD- 321 PM CDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL OCCUR OVER THE AREA INTO THIS EVENING. DAMAGING WINDS WILL BE THE PRIMARY THREAT...ALONG WITH LOCALLY TORRENTIAL DOWNPOURS AND FREQUENT INTENSE LIGHTNING. SOME HAIL IS ALSO POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SIMILAR THREAT FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL EXIST FROM SUNDAY THROUGH TUESDAY NIGHT. SOME OF THE STORMS ON SUNDAY MAY ALSO BE SEVERE. HEAVY RAINFALL...STRONG WINDS...AND FREQUENT LIGHTNING WILL AGAIN BE POSSIBLE. THE SEVERE THREAT FOR MONDAY AND TUESDAY IS MORE UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS EVENING...AND MAY BE NEEDED AGAIN ON SUNDAY. ILZ066>068-071>073-131200- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 321 PM CDT SAT JUN 12 2010 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST ILLINOIS THIS EVENING. DAMAGING WINDS WILL BE THE MAIN CONCERN. HOWEVER...TORRENTIAL RAINFALL AND FREQUENT LIGHTNING ARE ALSO LIKELY. HEAT INDEX VALUES IN EXCESS OF 100 DEGREES CAN BE EXPECTED INTO EARLY EVENING...BUT THESE WILL RAPIDLY FALL WHEN THE STORMS ARRIVE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SIMILAR THREAT FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL EXIST FROM SUNDAY THROUGH TUESDAY NIGHT. SOME OF THE STORMS ON SUNDAY MAY ALSO BE SEVERE. HEAVY RAINFALL...STRONG WINDS...AND FREQUENT LIGHTNING WILL AGAIN BE POSSIBLE. THE SEVERE THREAT FOR MONDAY AND TUESDAY IS MORE UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING...AND MAY BE NEEDED AGAIN ON SUNDAY. ILZ062-063-131200- CLARK-CUMBERLAND- 321 PM CDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR AREAS ALONG I-70. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST ILLINOIS THIS EVENING. DAMAGING WINDS WILL BE THE MAIN CONCERN. HOWEVER...TORRENTIAL RAINFALL AND FREQUENT LIGHTNING ARE ALSO LIKELY. HEAT INDEX VALUES IN EXCESS OF 100 DEGREES CAN BE EXPECTED INTO EARLY EVENING...BUT THESE WILL RAPIDLY FALL WHEN THE STORMS ARRIVE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SIMILAR THREAT FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL EXIST FROM SUNDAY THROUGH TUESDAY NIGHT. SOME OF THE STORMS ON SUNDAY MAY ALSO BE SEVERE. HEAVY RAINFALL...STRONG WINDS...AND FREQUENT LIGHTNING WILL AGAIN BE POSSIBLE. THE SEVERE THREAT FOR MONDAY AND TUESDAY IS MORE UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING...AND MAY BE NEEDED AGAIN ON SUNDAY. GEELHART
In the hours before
Local storm report, Jun 12, 3:40 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
340 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM FLASH FLOOD 3 S LINCOLN 40.11N 89.37W
06/12/2010 LOGAN IL EMERGENCY MNGR
1 FOOT OF STANDING WATER OVER IL ROUTE 121...ROAD
IMPASSABLE
&&
DPKLocal storm report, Jun 12, 3:42 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
342 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG KICKAPOO 40.80N 89.75W
06/12/2010 PEORIA IL EMERGENCY MNGR
2 FOOT TREE BLOWN DOWN...BROKE AT GROUND LEVEL...TIME
ESTIMATED
0200 PM TSTM WND DMG CHILLICOTHE 40.92N 89.50W
06/12/2010 PEORIA IL TRAINED SPOTTER
POWER LINES AND BRANCHES DOWN IN TOWN.
0200 PM TSTM WND GST CHILLICOTHE 40.92N 89.50W
06/12/2010 E50.00 MPH PEORIA IL TRAINED SPOTTER
TIME ESTIMATED WIND GUST.
0202 PM TSTM WND DMG BARTONVILLE 40.64N 89.66W
06/12/2010 PEORIA IL EMERGENCY MNGR
3 TO 4 FOOT TREE DOWN ON SMITHVILLE NEAR THE PEORIA
AIRPORT
0202 PM TSTM WND DMG 5 SSW PEORIA 40.68N 89.65W
06/12/2010 PEORIA IL EMERGENCY MNGR
TREE LIMBS AND POWER LINES DOWN NEAR PEORIA AIRPORT AND
SIDING AND SHINGLES OFF SEVERAL HOUSES EAST OF AIRPORT.
0210 PM TSTM WND DMG 1 S METAMORA 40.78N 89.36W
06/12/2010 WOODFORD IL EMERGENCY MNGR
POWER POLES DOWN AT 900E AND 1200N...TIME ESTIMATED
0220 PM TSTM WND DMG LA ROSE 40.98N 89.23W
06/12/2010 MARSHALL IL TRAINED SPOTTER
MULTIPLE TREES DOWN IN LA ROSE...TIME ESTIMATED AND
RELAYED BY NWS LOT.
0220 PM HEAVY RAIN LINCOLN 40.15N 89.37W
06/12/2010 M0.89 INCH LOGAN IL MESONET
RAINFALL IN THE PAST 20 MINUTES...COCORAHS REPORT
0225 PM HEAVY RAIN HOPEWELL 40.98N 89.46W
06/12/2010 M0.55 INCH MARSHALL IL MESONET
RAINFALL AMOUNT IN 15 MINUTES...SWOP REPORT.
0230 PM HEAVY RAIN 1 E LINCOLN 40.15N 89.35W
06/12/2010 M0.82 INCH LOGAN IL OFFICIAL NWS OBS
RAINFALL SINCE 2 PM...30 MINUTES DURATION AT WEATHER
SERVICE OFFICE.
0239 PM HAIL DECATUR 39.85N 88.93W
06/12/2010 E1.00 INCH MACON IL CO-OP OBSERVER
HAIL SIZE NEAR ROUTE 51 AND INTERSTATE 72.
0311 PM TSTM WND GST WINCHESTER 39.63N 90.46W
06/12/2010 E50.00 MPH SCOTT IL TRAINED SPOTTER
ESTIMATED WIND GUST NEAR WINCHESTER.
0320 PM HEAVY RAIN 1 SE LINCOLN 40.14N 89.35W
06/12/2010 M1.55 INCH LOGAN IL MESONET
RAINFALL IN 1 HOUR AND 20 MINUTES...COCORAHS
0330 PM HEAVY RAIN LINCOLN 40.15N 89.37W
06/12/2010 M2.05 INCH LOGAN IL MESONET
RAINFALL IN 90 MINUTES...COCORAHS
0337 PM FLASH FLOOD 3 S LINCOLN 40.11N 89.37W
06/12/2010 LOGAN IL EMERGENCY MNGR
1 FOOT OF STANDING WATER OVER IL ROUTE 121...ROAD
IMPASSABLE
&&
TGLocal storm report, Jun 12, 3:46 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
346 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HEAVY RAIN 2 SW TAYLORVILLE 39.50N 89.29W
06/12/2010 M0.52 INCH CHRISTIAN IL CO-OP OBSERVER
RAIN FELL IN 20 MINUTES
&&
DPKLocal storm report, Jun 12, 3:52 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
352 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM FLASH FLOOD 4 E LINCOLN 40.15N 89.29W
06/12/2010 LOGAN IL EMERGENCY MNGR
1 FOOT OF FLOWING WATER OVER ILLINOIS ROUTE 10 NEAR 1700
E
&&
DPKLocal storm report, Jun 12, 4:08 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
408 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN LINCOLN 40.15N 89.37W
06/12/2010 M2.15 INCH LOGAN IL OFFICIAL NWS OBS
RAIN AMOUNT AT NWS OFFICE SINCE 2PM.
0400 PM FLASH FLOOD 3 W LINCOLN 40.15N 89.42W
06/12/2010 LOGAN IL EMERGENCY MNGR
1 FOOT OF STANDING WATER OVER IL ROUTE 10
&&
TGLocal storm report, Jun 12, 4:18 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
418 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND GST ABINGDON 40.80N 90.40W
06/12/2010 E52 MPH KNOX IL MESONET
TIME ESTIMATED...SWOP REPORT
&&
DPKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 12:18 PM CDT | Heat Advisory | ILX | Clay, Crawford, Effingham, Jasper, Lawrence, Richland | 6 hr |
| Jun 12, 1:11 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria, Stark | 64 min |
| Jun 12, 1:20 PM CDT | Areal Flood Advisory | ILX | Fulton, Knox | 4 hr |
| Jun 12, 2:05 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark | 40 min |
| Jun 12, 2:34 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard, Schuyler | 56 min |
| Jun 12, 2:43 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Piatt | 32 min |
| Jun 12, 3:05 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Shelby | 25 min |
| Jun 12, 3:15 PM CDT | Flash Flood Warning | ILX | DeWitt, Logan, McLean, Macon, Mason, Menard and 2 more | 6 hr |
| Jun 12, 3:15 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon | 45 min |
| Jun 12, 3:35 PM CDT | Areal Flood Advisory | ILX | Cass, Fulton, Mason, Menard, Morgan, Schuyler | 3 hr |
| Jun 12, 3:43 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Macon, Sangamon | 47 min |
| Jun 12, 4:27 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 63 min |
| Jun 12, 4:52 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Clay, Coles, Cumberland, Effingham, Moultrie and 1 more | 53 min |
| Jun 12, 5:00 PM CDT | Special Weather Statement | ILX | Edgar | 45 min |
| Jun 12, 5:43 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Crawford, Cumberland, Edgar, Effingham and 1 more | 62 min |
| Jun 12, 5:50 PM CDT | Areal Flood Advisory | ILX | Champaign, Coles, Douglas, Edgar, Vermilion | 5 hr |
| Jun 12, 5:54 PM CDT | Areal Flood Advisory | ILX | Clark, Coles, Crawford, Cumberland, Edgar, Effingham and 1 more | 5 hr |
| Jun 12, 6:00 PM CDT | Flash Flood Warning | ILX | Clark, Coles, Douglas, Edgar | 5 hr |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.